File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotic results for tail probabilities of sums of dependent and heavy-tailed random variables

TitleAsymptotic results for tail probabilities of sums of dependent and heavy-tailed random variables
Authors
KeywordsAsymptotic tail probability
Copula
Heavy-tailed distribution
Partial sum
Risk process
Issue Date2012
PublisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/cam/cam.shtml
Citation
Chinese Annals Of Mathematics. Series B, 2012, v. 33 n. 4, p. 557-568 How to Cite?
AbstractLet X 1,X 2, ... be a sequence of dependent and heavy-tailed random variables with distributions F 1, F 2, ... on (-∞,∞), and let τ be a nonnegative integer-valued random variable independent of the sequence {X k, k ≥ 1}. In this framework, the asymptotic behavior of the tail probabilities of the quantities, and their randomized versions S τ and S (τ) are studied. Some applications to the risk theory are presented. © 2012 Fudan University and Springer-Verlag Berlin Heidelberg.
Persistent Identifierhttp://hdl.handle.net/10722/159909
ISSN
2015 Impact Factor: 0.452
2015 SCImago Journal Rankings: 0.445
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorYuen, KCen_HK
dc.contributor.authorYin, Cen_HK
dc.date.accessioned2012-08-16T05:59:11Z-
dc.date.available2012-08-16T05:59:11Z-
dc.date.issued2012en_HK
dc.identifier.citationChinese Annals Of Mathematics. Series B, 2012, v. 33 n. 4, p. 557-568en_HK
dc.identifier.issn0252-9599en_HK
dc.identifier.urihttp://hdl.handle.net/10722/159909-
dc.description.abstractLet X 1,X 2, ... be a sequence of dependent and heavy-tailed random variables with distributions F 1, F 2, ... on (-∞,∞), and let τ be a nonnegative integer-valued random variable independent of the sequence {X k, k ≥ 1}. In this framework, the asymptotic behavior of the tail probabilities of the quantities, and their randomized versions S τ and S (τ) are studied. Some applications to the risk theory are presented. © 2012 Fudan University and Springer-Verlag Berlin Heidelberg.en_HK
dc.languageengen_US
dc.publisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/cam/cam.shtmlen_HK
dc.relation.ispartofChinese Annals of Mathematics. Series Ben_HK
dc.subjectAsymptotic tail probabilityen_HK
dc.subjectCopulaen_HK
dc.subjectHeavy-tailed distributionen_HK
dc.subjectPartial sumen_HK
dc.subjectRisk processen_HK
dc.titleAsymptotic results for tail probabilities of sums of dependent and heavy-tailed random variablesen_HK
dc.typeArticleen_HK
dc.identifier.emailYuen, KC: kcyuen@hku.hken_HK
dc.identifier.authorityYuen, KC=rp00836en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s11401-012-0723-2en_HK
dc.identifier.scopuseid_2-s2.0-84864107845en_HK
dc.identifier.hkuros205205en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84864107845&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume33en_HK
dc.identifier.issue4en_HK
dc.identifier.spage557en_HK
dc.identifier.epage568en_HK
dc.identifier.isiWOS:000306211000005-
dc.publisher.placeSingaporeen_HK
dc.identifier.scopusauthoridYuen, KC=7202333703en_HK
dc.identifier.scopusauthoridYin, C=7201995678en_HK
dc.identifier.citeulike10885290-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats